Alert archive / Nebraska / Red Flag Warnings in 2022
Red Flag Warning 11, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Apr 7, 2022, 1:48 PM MDT for 26 counties in Nebraska. It took effect at Apr 8, 2022, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2022, 1:48 PM MDT (19:48 UTC)
- In effect from
- Apr 8, 2022, 12:00 PM MDT
- Expired
- Apr 8, 2022, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
151 WWUS83 KLBF 071948 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 248 PM CDT Thu Apr 7 2022 NEZ210-219-081200- /O.NEW.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/ /O.CON.KLBF.FW.W.0010.000000T0000Z-220408T0200Z/ Frenchman Basin-Loess Plains- 248 PM CDT Thu Apr 7 2022 /148 PM MDT Thu Apr 7 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA... ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA... The National Weather Service in North Platte has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Friday. * Affected Area...In NEZ210...Fire Weather Zone 210 Frenchman Basin. In NEZ219...Fire Weather Zone 219 Loess Plains. * Winds...Northwest 35 to 45 mph with gusts up to 65 mph this evening. For tomorrow, northwest winds 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 13 percent. * Impacts...Weather conditions could become favorable for rapid fire growth and erratic fire behavior. Fires may quickly become out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ204-206-208-209-081200- /O.NEW.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 248 PM CDT Thu Apr 7 2022 /148 PM MDT Thu Apr 7 2022/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN INTO CENTRAL AND NORTH CENTRAL NEBRASKA... The National Weather Service in North Platte has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Friday. * Affected Area...In NEZ204...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest. In NEZ209...Fire Weather Zone 209 Loup Rivers Basin. * Winds...North 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 15 percent. * Impacts...Weather conditions could become favorable for rapid fire growth and erratic fire behavior. Fires may quickly become out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Brown
3 follow-up statements
695 WWUS83 KLBF 080205 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 905 PM CDT Thu Apr 7 2022 ...The Red Flag Warning for Thursday has expired at 9PM CDT this Evening... .A Red Flag Warning Remains in Effect for Friday From 1pm CDT/NOON MDT until 9 PM CDT/8 PM MDT. NEZ210-219-081615- /O.EXP.KLBF.FW.W.0010.000000T0000Z-220408T0200Z/ /O.CON.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/ Frenchman Basin-Loess Plains- 905 PM CDT Thu Apr 7 2022 /805 PM MDT Thu Apr 7 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA... * Affected Area...In NEZ210...Fire Weather Zone 210 Frenchman Basin. In NEZ219...Fire Weather Zone 219 Loess Plains. * Winds...Northwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 13 percent. * Impacts...Weather conditions could become favorable for rapid fire growth and erratic fire behavior. Fires may quickly become out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ204-206-208-209-081615- /O.CON.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 905 PM CDT Thu Apr 7 2022 /805 PM MDT Thu Apr 7 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN INTO CENTRAL AND NORTH CENTRAL NEBRASKA... * Affected Area...In NEZ204...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest. In NEZ209...Fire Weather Zone 209 Loup Rivers Basin. * Winds...North 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 15 percent. * Impacts...Weather conditions could become favorable for rapid fire growth and erratic fire behavior. Fires may quickly become out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ http://weather.gov/LBF
195 WWUS83 KLBF 080820 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 320 AM CDT Fri Apr 8 2022 NEZ204-206-208>210-219-090200- /O.CON.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 320 AM CDT Fri Apr 8 2022 /220 AM MDT Fri Apr 8 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN AND NORTH CENTRAL NEBRASKA... * Affected Area...In NEZ204...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest. In NEZ209...Fire Weather Zone 209 Loup Rivers Basin. In NEZ210...Fire Weather Zone 210 Frenchman Basin. In NEZ219...Fire Weather Zone 219 Loess Plains. * Winds...North and northwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 15 percent. * Impacts...Weather conditions could become favorable for rapid fire growth and erratic fire behavior. Fires may quickly become out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ http://weather.gov/LBF
055 WWUS83 KLBF 081937 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 237 PM CDT Fri Apr 8 2022 NEZ209-219-090800- /O.NEW.KLBF.FW.W.0012.220409T1700Z-220410T0100Z/ /O.CON.KLBF.FW.W.0011.000000T0000Z-220409T0200Z/ Loup Rivers Basin-Loess Plains- 237 PM CDT Fri Apr 8 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL AND NORTH CENTRAL NEBRASKA... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL AND NORTH CENTRAL NEBRASKA... The National Weather Service in North Platte has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from noon to 8 PM CDT Saturday. * Affected Area...In NEZ209...Fire Weather Zone 209 Loup Rivers Basin. In NEZ219...Fire Weather Zone 219 Loess Plains. * Winds...North 10 to 20 mph with gusts up to 35 mph this afternoon. For tomorrow, south winds 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 14 percent. * Impacts...Weather conditions could become favorable for rapid fire growth and erratic fire behavior. Fires may quickly become out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ204-206-208-210-090200- /O.CON.KLBF.FW.W.0011.000000T0000Z-220409T0200Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Frenchman Basin- 237 PM CDT Fri Apr 8 2022 /137 PM MDT Fri Apr 8 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE PANHANDLE INTO SOUTHWEST AND NORTH CENTRAL NEBRASKA... * Affected Area...In NEZ204...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest. In NEZ210...Fire Weather Zone 210 Frenchman Basin. * Winds...North 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 14 percent. * Impacts...Weather conditions could become favorable for rapid fire growth and erratic fire behavior. Fires may quickly become out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Brown
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 7, 11:37 AM MDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 7, 11:37 AM MDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1237 PM CDT Thu Apr 7 2022 .SHORT TERM...(Today through Friday) Issued at 350 AM CDT Thu Apr 7 2022 Strong winds remain the primary concern through the evening. A deep low pressure system continues to sit centered over Wisconsin, which along with high pressure over the Intermountain West is the main driver behind the strong winds across western and north central Nebraska today and tonight. Model soundings indicate unidirectional northwesterly winds through the atmosphere, with a 65 knot 500 mb jet max present over the area during the day. Gusts at the surface will increase in the morning, peaking around 65 mph. Winds will begin to decrease later in the day as the low shifts east, but still remain within warning criteria. The High Wind Warning remains in effect until 02Z. Blowing dust was observed across areas of southwest Nebraska yesterday and conditions appear conducive for blowing dust once again today. While the dust is not necessarily expected to be widespread, areas within blowing dust will experience sharp drops in visibility, as low as 1/4 mile. A Blowing Dust Advisory has been issued for these areas until 02Z. Northwesterly flow around the low advects moisture into Nebraska, leading to the potential for precipitation in far north central Nebraska where moisture and lift are the greatest. Precipitable water is around .6 at most in that area which is above average for this time of year, but a small window of widespread, sufficient lift should keep precipitation totals down. Isolated pockets of heavier precipitation may be possible. This should begin as snow in the morning, then change to rain in the afternoon. Meanwhile, conditions will remain very dry in southwest Nebraska. Models are in agreement that minimum RH will hover around 20 percent, which combined with strong winds lead to critical fire weather concerns. On Friday, the low pressure system begins to track east over the Great Lakes. An upper level ridge builds aloft and pressure begins to increase at the surface on Thursday night. Winds will decrease as the steep pressure gradient subsides. However, dryer air begins to move into the area with dew points falling into the single digits, resulting in RH falling into the teens across the forecast area. Combined with gusty winds, critical fire winds are expected again tomorrow. .LONG TERM...(Friday night through Wednesday) Issued at 350 AM CDT Thu Apr 7 2022 Temperatures increase on Saturday as the upper level ridge builds over the Great Plains. A warm front from the west begins to advance into Nebraska in the late morning, slowly moving east into the afternoon. This creates a range of high temperatures from the mid 70s in the Panhandle to the low 60s in north central Nebraska. Temperatures on the higher end of that range are around 15 degrees above normal for this time of year. The weather pattern begins to change Saturday night into Sunday. A trough extending from an upper level low over Saskatchewan enters the Great Plains, while a surface cold front moves out of the Intermountain West. This brings the next possibility of precipitation to the area. Will continue to monitor the track and precipitation amounts for this system, but at this time it appears it will mostly impact the Panhandle and northern Nebraska. Another upper level low will track through the Dakotas midweek, bringing another possibility for precipitation and unseasonably cold temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1236 PM CDT Thu Apr 7 2022 High winds today will be the main aviation concern today. Winds near 33032g52KT are expected at the KLBF and KVTN terminals until 00Z, with decreasing winds overnight. MVFR ceilings with -SN or -RA will continue across eastern portions of north central NE this afternoon. This may move into KVTN early afternoon, and will monitor closely. && .FIRE WEATHER... Issued at 350 AM CDT Thu Apr 7 2022 Humidity falls to around 20 percent south of Interstate 80 today. High winds gusting to 60 to 65 mph will accompany the low humidity leading to extremely critical fire weather conditions. A Red Flag Warning is in effect for these reasons. A blowing dust advisory is also in place across the same area for visibility falling to 1 mile or less in some areas. Blowing dust was observed Wednesday afternoon across parts of Hayes county. Humidity falls to between 15 and 20 percent across most of western and north central Nebraska Friday and Saturday. Lesser wind speeds, 20 to 25 mph from the north are expected Friday, which become south at 15 to 25 mph Saturday. Thus, critical fire weather conditions appear likely Friday and Saturday across all or parts of the region and later forecasts will likely include a Fire Weather Watch or Red Flag warning. A storm system affecting western and north central Nebraska Sunday and beyond may lead to rain and snow water totals between 1/2 inch and 1 inch north of a line from Imperial to Thedford to O'Neill. Lesser rainfall is expected south of this line. The risk of hazardous fire weather conditions during this time appears low. && .LBF WATCHES/WARNINGS/ADVISORIES... Blowing Dust Advisory until 9 PM CDT /8 PM MDT/ this evening for NEZ022-038-056>059-069>071. High Wind Warning until 9 PM CDT /8 PM MDT/ this evening for NEZ004>010-022>029-035>038-056>059-069>071-094. Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for NEZ210-219. && SHORT TERM...Meltzer LONG TERM...Meltzer AVIATION...Roberg FIRE WEATHER...CDC
Hazardous weather outlook, Apr 7, 10:47 AM MDT, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service North Platte NE 1147 AM CDT Thu Apr 7 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-081700- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1147 AM CDT Thu Apr 7 2022 /1047 AM MDT Thu Apr 7 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. A High Wind Warning is in effect across all of western and north central Nebraska. The concern is sustained winds 40 mph or stronger and wind gusts to around 65 mph. A blowing dust advisory is in effect today across the southern Panhandle, southwest, and portions of central Nebraska. The concern is areas of blowing dust reducing visibility to 1 mile or less. A Red Flag Warning is in effect today for areas south of Interstate 80 where high winds and humidity near 20 percent will cause extremely critical fire weather conditions. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Critical fire weather conditions appear likely Friday and Saturday across all or parts of western and north central Nebraska. Later forecasts will likely include a Fire Weather Watch or Red Flag warning for parts of the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Apr 7, 10:16 AM MDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 AM CDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM NON-TSTM WND GST 4 E NORTH PLATTE 41.13N 100.69W
04/07/2022 M62 MPH LINCOLN NE ASOS
&&
ROBERGLocal storm report, Apr 7, 10:51 AM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1151 AM CDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM NON-TSTM WND GST 4 E NORTH PLATTE 41.13N 100.69W
04/07/2022 M68 MPH LINCOLN NE ASOS
&&
ROBERGLocal storm report, Apr 7, 11:06 AM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1206 PM CDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM NON-TSTM WND GST 2 W OGALLALA 41.13N 101.76W
04/07/2022 M58 MPH KEITH NE AWOS
&&
ROBERGLocal storm report, Apr 7, 11:39 AM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1239 PM CDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND GST THEDFORD 41.98N 100.57W
04/07/2022 M62 MPH THOMAS NE AWOS
&&
ROBERGLocal storm report, Apr 7, 11:43 AM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1243 PM CDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM NON-TSTM WND GST 2 N BROKEN BOW 41.43N 99.64W
04/07/2022 M70 MPH CUSTER NE ASOS
&&
ROBERGLocal storm report, Apr 7, 12:58 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
158 PM CDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND GST 2 N BROKEN BOW 41.43N 99.64W
04/07/2022 M72 MPH CUSTER NE ASOS
&&
ROBERGThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 1:44 AM MDT | Blowing Dust Advisory | LBF | Chase, Custer, Deuel, Frontier, Garden, Hayes and 3 more | 18 hr |
Nearby
Red Flag Warnings in Nebraska, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.